MathSciNet Relay Station
MathSciNet bibliographic data
MR1922438 60G07 (35K05 60G51)
Balan, R. M.; Ivanoff, B. G. A Markov property for set-indexed processes. J. Theoret. Probab. 15 (2002), no. 3, 553–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement